MathSciNet Relay Station
MathSciNet bibliographic data
MR2680236 (2011e:93058) 93C42 (93B51)
Yang, Jun; Luo, Wenpin; Li, Guihua; Zhong, Shouming Reliable guaranteed cost control for uncertain fuzzy neutral systems. Nonlinear Anal. Hybrid Syst. 4 (2010), no. 4, 644–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement